# SDR QXEA200300680

- Difficulty date: June 8, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 3,266 hours, 3,804 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Chafed
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 1 LOWER COWL OIL COOLER APERTURE FORWARD RIGHT HAND SIDE HAS A 1 INCH LONG CHAFE.  REPAIRED IAW HORIZON AIR EA 6-71-92.
